advertisement
Question
Posted by: ericka | 2012-06-08

warferin

Hi, Can the use of folic acid capsules, influence the MRI results when you use warferin. I have noticed that since my mother (77) started taking folic acid, the results dropped to 1.6, 1,7. Is this still good?

tks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi E

No significant interactions are known between FA and warfarin. An INR 1.6 to 1.7 should not be much of a worry, but if your doctor is aiming for a higher target INR (e.g 2.5), the warfarin dose may need to to be adjusted - it may be worth discussing on her next visit.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012-06-11

Hi E

No significant interactions are known between FA and warfarin. An INR 1.6 to 1.7 should not be much of a worry, but if your doctor is aiming for a higher target INR (e.g 2.5), the warfarin dose may need to to be adjusted - it may be worth discussing on her next visit.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement